# SDR SWAA2022021612001

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** FWD ENTRY THRESHOLD PLATE SUPPORT Z ANGLE HAS CORROSION STA. 338.5' LBL 64 WL 209 (MARKED) / REMOVED CORROSION ON FWD ENTRY THRESHOLD PLATE SUPPORT Z-ANGLE BY MECHANICAL MEANS REMOVED .030 FOUND TO BE OUT OF LIMITS I.A.W.- SRM 53-10-15-1A-1. REMOVED Z-ANGLE IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW Z-ANGLE I.A.W. SRM 51-40-05-0G-0. INSTALLED NEW Z-ANGLE IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 141A8110 REV:E LOT #5068786.
